Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

23 years old. Having HBP, tingling sensation in brain and Difficulty to concentrate. Worrisome

hello doctor, I am 23 years old. I am in great physical shape, but my diet could be better. I have occasional high blood pressure , but my eyes are always vasocontricted. Lately, the left side of my brain has been giving me some weird tingling feeling. During these times, i find it hard to concentrate. Im worried i may be experiencing small stroke . My ekg is normal. Im just freaking out cause I don t know what it is
Asked On : Fri, 25 Jan 2013
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

High blood pressure at this young age needs aggressive investigation and management.
If it is 'occasional' - causes like Pheochromocytoma may have to be investigated.
No curable cause should be missed.

Association with other symptoms again point to the need for further assessment and assistance.
You should see an Internist / earlier, the better

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Fri, 25 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor